Alert archive / Missouri / Flash Flood Watches in 2012

Flash Flood Watch 4, NWS Springfield, MO

September 25, 201210 counties in Missouri; Bourbon County, Crawford County, Kansas

NWS Springfield, MO issued this flash flood watch at Sep 25, 2012, 7:10 PM CDT for 10 counties in Missouri; Bourbon County, Crawford County, Kansas. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Sep 25, 2012, 7:10 PM CDT (00:10 UTC)
Expired
Sep 26, 2012, 6:04 AM CDT
In force
11 hr
Issued by
NWS Springfield, MO
Flood severity
None

Counties Bourbon County, KS, Crawford County, KS, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Hickory County, MO, Maries County, MO, Miller County, MO, Morgan County, MO, St. Clair County, MO, Vernon County, MO

The radar

The Springfield radar (KSGF), 82 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 916 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
916 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
2239 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

748 
WGUS63 KSGF 260010
FFASGF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SPRINGFIELD MO
710 PM CDT TUE SEP 25 2012

KSZ073-097-MOZ055>058-066>069-077-078-261200-
/O.NEW.KSGF.FF.A.0004.120926T0010Z-120926T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON-CRAWFORD-BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR-
HICKORY-CAMDEN-BARTON-CEDAR-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...WARSAW...
COLE CAMP...VERSAILLES...ELDON...LAKE OZARK...VIENNA...NEVADA...
APPLETON CITY...OSCEOLA...HERMITAGE...OSAGE BEACH...CAMDENTON...
LAMAR...EL DORADO SPRINGS...STOCKTON
710 PM CDT TUE SEP 25 2012

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST KANSAS AND 
  MISSOURI...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST 
  KANSAS...BOURBON AND CRAWFORD. IN MISSOURI...BARTON...
  BENTON...CAMDEN...CEDAR...HICKORY...MARIES...MILLER...
  MORGAN...ST. CLAIR AND VERNON.

* UNTIL 7 AM CDT WEDNESDAY.

* MULTIPLE ROUNDS OF THUNDERSTORMS WILL PRODUCE TORRENTIAL
  RAINFALL TONIGHT ACROSS PORTIONS OF SOUTHEASTERN KANSAS AND
  CENTRAL MISSOURI...OR GENERALLY NORTH OF A PITTSBURG KANSAS TO
  ROLLA MISSOURI LINE.

* EXCESSIVE RAINFALL AMOUNTS OF 2 TO 3 INCHES WITH LOCALLY HIGHER
  AMOUNTS NEAR 4 INCHES WILL BE POSSIBLE. WHILE THE AREA HAS
  EXPERIENCED AN EXTENDED DROUGHT...TORRENTIAL RAINFALL RATES
  COULD QUICKLY LEAD TO FLOODING OF SMALL STREAMS AND LOW WATER
  CROSSINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

FOSTER
1 follow-up statement
331 
WGUS63 KSGF 261104
FFASGF

FLOOD WATCH
NATIONAL WEATHER SERVICE SPRINGFIELD MO
604 AM CDT WED SEP 26 2012


KSZ073-097-MOZ055>058-066>069-077-078-261215-
/O.CAN.KSGF.FF.A.0004.000000T0000Z-120926T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON-CRAWFORD-BENTON-MORGAN-MILLER-MARIES-VERNON-ST. CLAIR-
HICKORY-CAMDEN-BARTON-CEDAR-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...WARSAW...
COLE CAMP...VERSAILLES...ELDON...LAKE OZARK...VIENNA...NEVADA...
APPLETON CITY...OSCEOLA...HERMITAGE...OSAGE BEACH...CAMDENTON...
LAMAR...EL DORADO SPRINGS...STOCKTON
604 AM CDT WED SEP 26 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST KANSAS AND
MISSOURI HAS BEEN CANCELLED. HEAVY RAINFALL IS CURRENTLY EXITING
THE WATCH AREA...AND THE RISK FOR FLASH FLOODING HAS DECREASED.

INTERESTS ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS
CAN EXPECT ADDITIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS TODAY
AND TONIGHT AS A SLOW MOVING COLD FRONT MOVES SOUTH INTO THE
REGION. THERE IS A LIMITED RISK FOR LOCALIZED FLASH FLOODING FOR
AREAS ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR.

$$

GAGAN

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood watch went out at Sep 25, 6:05 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Sep 25, 6:05 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
605 PM CDT TUE SEP 25 2012

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...
/ISSUED 550 PM CDT TUE SEP 25 2012/

CLUSTERS OF THUNDERSTORMS WERE DEVELOPING FROM SOUTHEASTERN KANSAS AND
ACROSS CENTRAL MISSOURI ALONG AND SOUTH OF A STALLED FRONT. MODERATE
INSTABILITY WAS IN PLACE WITH MLCAPE NEAR 2500 J/KG BUT DEEP LAYER
SHEAR REMAINED RATHER WEAK. HOWEVER MID LEVEL LAPSE RATES WERE
QUITE STEEP.

EXPECT THUNDERSTORM COVERAGE TO INCREASE THROUGH THE EVENING FROM
SOUTHEAST KANSAS INTO CENTRAL MISSOURI. ACTIVITY WILL BE ENHANCED
WITH TIME WITH THE APPROACH OF A MINOR SHORTWAVE TRACKING ACROSS
KANSAS. IN ADDITION...THE LOW LEVEL WILL INCREASE THROUGH THE
EVENING AND OVERNIGHT HOURS AND INTERACT WITH A VERY MOIST
AIR MASS.

THE POTENTIAL FOR SEVERE STORMS WILL IMPACT SOUTHEASTERN KANSAS
AND CENTRAL MISSOURI...OR GENERALLY NORTH OF A JOPLIN TO SALEM
LINE WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 11 PM.

WHILE THE RISK FOR SEVERE WEATHER WILL DECREASE OVERNIGHT
WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE. THE POTENTIAL
FOR HEAVY RAINFALL AND THE RISK FOR LOCALIZED FLASH FLOODING WILL
BE A CONCERN TONIGHT WHERE STORMS TRAIN.

THE GREATEST RISK FOR EXCESSIVE RAINFALL AND THE POTENTIAL FOR
FLOODING WILL OCCUR GENERALLY NORTH OF A PITTSBURG KANSAS TO
CAMDENTON MISSOURI. WILL BE MONITORING RADAR TRENDS CLOSELY FOR A
POSSIBLE FLASH FLOOD WATCH.

FOSTER

&&

.DISCUSSION...

THE COMBINATION OF STRONG TO SEVERE THUNDERSTORMS...ALONG WITH THE
RISK FOR TRAINING THUNDERSTORMS...WILL CREATE AN ACTIVE 24 HOURS FOR
AREAS OF SOUTHEAST KANSAS AND WESTERN/CENTRAL MISSOURI.

THE CONTINUOUS INTERACTION OF A MOIST AND UNSTABLE AIR MASS INTO A
STATIONARY FRONTAL SYSTEM POSITIONED ACROSS SOUTHERN KANSAS AND
CENTRAL MISSOURI...IS THE PRIMARY METEOROLOGICAL REASON FOR OUR
IMPENDING WEATHER.

CURRENTLY (1830Z)...THE FRONTAL SYSTEM IS POSITIONED ALONG A LINE
FROM WICHITA KANSAS TO HARRISONVILLE.  THIS FEATURE WILL VERY SLOWLY
SHIFT TO THE SOUTH OVER THE NEXT 24 HOURS...AND IS EXPECTED TO
ASSUME A POSITION SOMEWHERE JUST NORTH OF THE HIGHWAY 54 CORRIDOR
THROUGH THE OVERNIGHT HOURS.

WE ARE BECOMING INCREASINGLY CONCERNED THAT TRAINING THUNDERSTORMS
WILL OCCUR SOMEWHERE NEAR THIS CORRIDOR THIS EVENING AND
TONIGHT...CREATING A RISK FOR FLASH FLOODING...ROUGHLY NEAR
GIRARD-FORT SCOTT...TO LAKE OF THE OZARKS-VERSAILLES AREA.

0-3 KM SHEAR VECTORS WILL ORIENT PARALLEL TO THIS FRONTAL SYSTEM
TONIGHT...MEANWHILE...PERSISTENT MOISTURE TRANSPORT VECTORS SUGGEST
THAT PRECIPITABLE WATER VALUES WILL INCREASE TO AROUND 1.40 INCHES.

THE RISK FOR SEVERE THUNDERSTORMS IS ALSO INCREASING FOR THIS
AFTERNOON AND EVENING.  THE SOUTHEAST KANSAS AND SOUTHERN MISSOURI
AIR MASS HAS DESTABILIZED...WITH APPROXIMATELY 2000-2500 J/KG OF MIXED
LAYER CAPE BEING ANALYZED.

FORCING FROM AN APPROACHING SHORT WAVE TROUGH WILL TRIGGER ROBUST
UPDRAFTS BY MID-LATE AFTERNOON.  THESE SEVERE STORMS SHOULD MAINLY BE
CONFINED TO AREAS NORTH OF THE INTERSTATE 44 CORRIDOR.  CURRENT
THINKING IS THAT STORMS WILL DECREASE IN INTENSITY...AND BECOME
NON-SEVERE BY LATE THIS EVENING...DUE TO A DECREASE IN INSTABILITY
LEVELS.

GENERAL SHOWERS AND THUNDERSTORMS ARE THEN EXPECTED THROUGH THE
OVERNIGHT HOURS AND INTO WEDNESDAY.

WITH THE FRONT IN CLOSE PROXIMITY OF THE OZARKS REGION FROM
WEDNESDAY THROUGH FRIDAY...THERE REMAINS NO SIGNAL THAT INSTABILITY
LEVELS WILL BECOME SUFFICIENT FOR ADDITIONAL SEVERE STORMS THE REST
OF THE WEEK.  ITS A SHORT TERM FORECAST CHALLENGE...AND SOMETHING
THAT WILL NEED TO BE WATCHED THROUGH FRIDAY.  BUT FOR NOW...I HAVE
NO PLANS TO INSERT ANY OTHER MENTION OF SEVERE STORMS BEYOND THIS
EVENING.  WILL KEEP HIGH POPS GOING INTO THE GRIDS THROUGH FRIDAY
THOUGH.

THIS WEEKEND'S FORECAST IS BECOMING MORE CLEAR AS MODELS CONVERGE ON
A DRIER SOLUTION.  THEREFORE...WE WILL KEEP POPS IN CHECK BEGINNING
SATURDAY MORNING.  LIGHT NORTHERLY BREEZES WILL OFFER NICE
TEMPERATURES...WITH HIGHS ON SATURDAY AND SUNDAY IN THE LOW 70S.

&&

.AVIATION...
/ISSUED 555 PM CDT TUE SEP 25 2012/

SHOWERS AND THUNDERSTORMS WILL INCREASE TONIGHT AS A FRONT REMAINS
STALLED NORTH OF AREA TERMINALS AND AN UPPER LEVEL DISTURBANCE
APPROACHES FROM THE WEST. VFR CONDITIONS WILL PERSIST MUCH OF THE
EVENING BUT SHOWERS AND THUNDERSTORMS WILL BEGIN TO IMPACT JOPLIN
TERMINAL BY LATE EVENING...AND SPRINGFIELD AND BRANSON OVERNIGHT.
MVFR TO LOCALLY IFR CONDITIONS WILL OCCUR IN THE SHOWERS AND
STORMS. LOW LEVEL WIND SHEAR WILL ALSO DEVELOP AS THE LOW LEVEL
JET STRENGTHENS. THE CHANCE OF SHOWERS AND THUNDERSTORMS AND
VARIABLE FLIGHT CONDITIONS WILL CONTINUE THROUGH WEDNESDAY.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Sep 25, 6:23 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 PM CDT TUE SEP 25 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-262330-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
623 PM CDT TUE SEP 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  SCATTERED TO NUMEROUS THUNDERSTORMS WILL IMPACT SOUTHEASTERN
  KANSAS AND CENTRAL MISSOURI THIS EVENING AND INTO MUCH OF
  SOUTHERN MISSOURI OVERNIGHT.

  SOME OF THE STORMS MAY BE STRONG TO SEVERE THIS EVENING
  GENERALLY NORTH OF A JOPLIN TO SALEM LINE. THE STRONGEST STORMS
  WILL BE CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF HALF
  DOLLARS AND DAMAGING WINDS IN EXCESS OF 60 MPH.

  IN ADDITION THESE STORMS WILL PRODUCE TORRENTIAL RAINFALL AND
  FREQUENT CLOUD TO GROUND LIGHTNING.

  LOCALIZED FLOODING WILL BE POSSIBLE MAINLY NORTH OF A JOPLIN TO
  SALEM LINE WHERE MULTIPLE ROUNDS OF STORMS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  A COLD FRONT WILL STALL ACROSS SOUTHERN MISSOURI FROM WEDNESDAY
  THROUGH FRIDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ON A
  DAILY BASIS. AT THIS TIME SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THROUGH 11 PM NORTH OF JOPLIN
  TO SALEM LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, Sep 25, 5:19 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
519 PM CDT TUE SEP 25 2012

MOZ066-252245-
VERNON MO-
519 PM CDT TUE SEP 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VERNON COUNTY UNTIL
545 PM CDT...

AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF STOTESBURY...OR 11 MILES
SOUTHEAST OF PLEASANTON...MOVING EAST AT 10 MPH. NICKEL SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE HORTON...METZ AND STOTESBURY.

PEOPLE IN NORTHWESTERN VERNON COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3806 9443 3806 9433 3805 9433 3795 9432
      3796 9462 3806 9462
TIME...MOT...LOC 2219Z 268DEG 8KT 3806 9456

KARDELL
Special weather statement, Sep 25, 6:17 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 PM CDT TUE SEP 25 2012

MOZ067-252345-
ST. CLAIR MO-
617 PM CDT TUE SEP 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. CLAIR COUNTY UNTIL
645 PM CDT...

AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF TABERVILLE...OR 12 MILES
NORTH OF EL DORADO SPRINGS...MOVING EAST AT 25 MPH. PENNY SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  JOHNSON CITY AND 6 MILES NORTH OF TIFFIN BY 625 PM CDT.
  MONEGAW SPRINGS BY 635 PM CDT.
  ROSCOE BY 640 PM CDT.
  OSCEOLA...6 MILES NORTHWEST OF VISTA AND 7 MILES SOUTH OF LOWRY
  CITY BY 645 PM CDT.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE TRUMAN
LAKE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3793 9361 3796 9407 3814 9406 3815 9360
TIME...MOT...LOC 2317Z 271DEG 23KT 3805 9399

KARDELL
Special weather statement, Sep 25, 6:18 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
618 PM CDT TUE SEP 25 2012

KSZ073-MOZ066-252345-
BOURBON KS-VERNON MO-
618 PM CDT TUE SEP 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOURBON AND
NORTHWESTERN VERNON COUNTIES UNTIL 645 PM CDT...

AT 616 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HARDING...OR 9 MILES NORTHWEST OF FORT
SCOTT...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE DEVON...FULTON...HAMMOND...HARDING...
HORTON...METZ AND STOTESBURY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3805 9464 3804 9463 3806 9462 3806 9437
      3792 9434 3790 9483 3804 9486
TIME...MOT...LOC 2319Z 259DEG 25KT 3797 9475

KARDELL
Local storm report, Sep 25, 6:44 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
644 PM CDT TUE SEP 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             FULTON                  38.01N 94.72W
09/25/2012  E1.00 INCH       BOURBON            KS   PUBLIC

&&

LDOOLEY
Special weather statement, Sep 25, 6:44 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
644 PM CDT TUE SEP 25 2012

MOZ055-056-067>069-260015-
BENTON MO-CAMDEN MO-HICKORY MO-MORGAN MO-ST. CLAIR MO-
644 PM CDT TUE SEP 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ST. CLAIR...
HICKORY...NORTHWESTERN CAMDEN...SOUTHERN BENTON AND SOUTHERN MORGAN
COUNTIES UNTIL 715 PM CDT...

AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HASTAIN TO
OSCEOLA...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE BARNUMTON...CLIMAX SPRINGS...CROSS
TIMBERS...EDWARDS...FRISTOE...GERSTER...HARPER...HASTAIN...
HERMITAGE...HURRICANE DECK...ICONIUM...KNOBBY...LAKE OZARK...LAKEVIEW
HEIGHTS...LAURIE...MONEGAW SPRINGS...NEMO...OSCEOLA...PRESTON...
PURVIS...QUINCY...ROCKY MOUNT...SUNRISE BEACH...VILLAGE OF FOUR
SEASONS...VISTA...WHEATLAND AND ZORA.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS...POMME DE TERRE LAKE AND TRUMAN LAKE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3829 9270 3822 9270 3821 9264 3790 9308
      3790 9318 3783 9319 3802 9394 3829 9309
TIME...MOT...LOC 2345Z 271DEG 28KT 3821 9316 3805 9369

KARDELL
Local storm report, Sep 25, 6:46 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
646 PM CDT TUE SEP 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             FULTON                  38.01N 94.72W
09/25/2012  E0.75 INCH       BOURBON            KS   TRAINED SPOTTER

&&

LDOOLEY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 7:13 PM CDTSpecial Weather StatementSGFMaries32 min
Sep 25, 7:54 PM CDTSpecial Weather StatementSGFCamden, Maries, Miller51 min
Sep 25, 8:08 PM CDTSevere Thunderstorm WarningSGFVernon67 min
Sep 25, 8:33 PM CDTSevere Thunderstorm WarningSGFVernon42 min
Sep 25, 8:50 PM CDTAreal Flood AdvisorySGFMaries6 hr
Sep 26, 2:04 AM CDTAreal Flood AdvisorySGFVernon6 hr
Sep 26, 5:41 AM CDTSpecial Weather StatementSGFTexas49 min
Sep 26, 5:45 AM CDTSevere Thunderstorm WarningSGFTexas31 min
Sep 26, 12:54 PM CDTSpecial Weather StatementSGFDouglas51 min
Sep 26, 1:25 PM CDTSpecial Weather StatementSGFTaney50 min
Sep 26, 2:26 PM CDTSpecial Weather StatementSGFShannon49 min
Sep 26, 3:37 PM CDTSpecial Weather StatementSGFOregon23 min
Sep 26, 6:17 PM CDTSpecial Weather StatementSGFMcDonald43 min
Sep 26, 6:28 PM CDTSpecial Weather StatementSGFBarry, Stone32 min
Sep 26, 6:46 PM CDTSpecial Weather StatementSGFMcDonald29 min
Sep 25, 7:18 PM CDTSpecial Weather StatementSGFBourbon27 min
Sep 25, 7:48 PM CDTFlash Flood WarningSGFBourbon6 hr

Nearby

Flash Flood Watches in Missouri, 2012Flash Flood Watches in Kansas, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.